# SDR 97ZZZM836

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 7600 · Engine Controls
- Part: Tms
- Condition: Smoking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT, OBSERVED ELECT SMOKE COMING FROM UNDER NR 2 NAV SEL AREA OF GLARESHIELD.  ELECT ODOR ALSO NOTED.  DEPOWERED AIRCRAFT, INSPECTED GLARESHIELD WIRING, FO'S PANEL, MWS PBSI, CTR PANEL, NO EVIDENCE OF OVERHEATING, OR SMOKE, PULLED THRUST MANAGEMENT SYSTEM CDU, SMELLED SMOKE ODOR, RECOLLARD DEACT TMS SYS C/B'S, REPOWERED A/C, OPS LTS AND SYSTEMS, NO SMOKE OR ODOR.
